# SDR 9519932255

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON LANDING GEAR EXTENSION, NO GREEN LIGHTS ILLUMINATED, JUST ONE RED GEAR LIGHT.  RECYCLED GEAR, TWO GREEN MAIN ON AND THIRTY SECONDS LATER NOSE GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED SWITCHES AT S93 AND S96 AND LOCK SWITCH LINKAGE.  SWUNG GEAR.  CHECKED OK.
